# SDR NACA2023090400001

- Difficulty date: September 4, 2023
- Submitted: September 9, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,639 hours, 20,003 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DET STATUS MESSAGE ON EICAS. REMOVED AND REPLACED FWD CARGO SMOKE DET AIR FLOW BLOWER IAW AMM 26-16-02. ACCOMPLISHED OPS CHECKED GOOD.
